| Model Number |
HP0204E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Fever (1858); Tachycardia (2095); Unspecified Tissue Injury (4559); Unintended Radiation Exposure (4565)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the clinical study, following an open reversal of hartmanns procedure for perforated diverticulitis wherein a hemostatic patches were used, the patient had to return the hospital due left sided abdominal pain due to collection nearby the spleen tear.It was also noted that the patient had tachycardia and fevers at home.This led to concomitant/additional treatment.Diagnostic andctap (computed tomography arterial portography) exam were performed which confirmed the small collection anterior aspect (around) a small spleen tear.The patient's blood also showed raised inflammatory markers.The collection was too small for drainage.Thus thepatient was able to go home the same day on oral antibiotics and analgesia.The patient has been safety netted for worsening symptoms and is currently recovering.
Additional Manufacturer Narrative
Concomitant product: hp0204e, hp0204e 2x4cm veriset hemo patch e x6 (lot#n4a2502y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.